The Annals of Statistics

Bayesian Confidence Bands for a Distribution Function

M. Breth

Full-text: Open access

Abstract

A set of recurrences is developed for computing the probability content of any prior or posterior confidence bands for a distribution function assuming the parameter of the prior Dirichlet process known. When the prior parameter is unknown and is estimated from the sample, nonparametric estimates of the probability content of the posterior bands are obtained.

Article information

Source
Ann. Statist., Volume 6, Number 3 (1978), 649-657.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176344209

Digital Object Identifier
doi:10.1214/aos/1176344209

Mathematical Reviews number (MathSciNet)
MR501459

Zentralblatt MATH identifier
0388.60046

JSTOR
links.jstor.org

Subjects
Primary: 62C10: Bayesian problems; characterization of Bayes procedures
Secondary: 60G17: Sample path properties 62G15: Tolerance and confidence regions 65C10: Random number generation

Keywords
Bayesian confidence bands probability content boundary crossing probabilities nonparametric estimates simulation

Citation

Breth, M. Bayesian Confidence Bands for a Distribution Function. Ann. Statist. 6 (1978), no. 3, 649--657. doi:10.1214/aos/1176344209. https://projecteuclid.org/euclid.aos/1176344209


Export citation